For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Vaniqa

If you use Vaniqa, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Vaniqa and electrolysis
Date: 5/3/2012
Hi - I have just been prescribed Vaniqa this morning and after reading through many of these posts, I am keen to start using it. However, my beautician (who does my electrolysis) wants to know if this cream impacts on my treatment, before I start using it. And by this I mean is there time restrictions between Vaniqa application and an electrolysis session? We are just concerned about my skin reacting badly to using both cream and electrolysis and want to ensure that we do everything possible to try to avoid this.
Joan

AskDocWeb: We have seen a range of times suggested from 5 minutes up to an hour however, the full prescribing information provided by the manufacturer makes no mention of restrictions regarding Vaniqa and electrolysis. For some women, Vaniqa extends the time between electrolysis appointments. Others find that Vaniqa alone does the job.


No problems
Date: 5/26/2012
I used the product one prescription without problems.
Margaret

AskDocWeb: Where did you use it, and did it help?


Waste of money
Date: 6/5/2012
I found at $76.00 a tube that this cream was a great waste of money. Made no change in hair growth.
Judy


Cost to buy Vaniqa
Date: 6/16/2012
Would like to know, how much is the product vaniqa?
Gloria

AskDocWeb: The price of Vaniqa appears to range from $50.00 to $80.00 for a 30 gram tube.


Gum tenderness and sensitivity
Date: 6/22/2012
Am age 76 and been using Vaniqua about 4 yrs. I have recently noticed upper gum tenderness and sensitivity. Is it possible the Vaniqua is causing this? I am concerned that maybe the nerves in that area are being affected by Van. Also tenderness near nostril on one side of nose.
Sue

AskDocWeb: Yes, it is possible. The patient information for Vaniqa says that it may cause the following symptoms that are related to sore gums:
  • Cheilitis: Immflamation of the lips, crusting and/or bleeding
  • Herpes simplex: Cold sores on the lips or nose
  • Swelling of the lips
The above symptoms occurred in less than one percent of patients. Please note that CAUTION IS ADVISED when using Vaniqa in the elderly because they may be more sensitive to the effects of this medicine. Skin reactions are typically temporary and include stinging, tingling, burning, redness, and skin bumps caused by ingrown hairs. If any of these side effects become bothersome or get worse, contact your doctor.


Pungent metallic odor
7/16/2012
I have been noticing an odor around me that has been driving me crazy. It is a pungent metallic odor that I have decided that is similar to the odor of Nair. I am going to stop using the Vaniqa to see if the odor goes away. I seem to smell it the most because it is obviously just under my nose. No one has noticed the odor and believe me, I have been asking!! The constant smell is not worth the so so performance of the product.
Michelle


Cost of Vaniqa at CVS
7/17/2012
How is possible that with a doctor's prescription in CVS they wanted to charge me $116 for the Vaniqa?
Dolores

AskDocWeb: Like most other cosmetic procedures and treatments, Vaniqa is not commonly covered by health insurance. However, if you visit the Vaniqa website ( http://www.vaniqa.com/savings ) they do have a rebate program that is currently offering up to $25.00 cash back.


Excellent results
7/17/2012
I've been using Vaniqa for 6 days and noticed a difference right away. I am in my mid-50's and noticed some facial hair on my chin and just below that would grow in dark and stiff. I would pluck the 5 or 6 hairs but they would grow out within a week. It was embarrassing more than a few times when I they got out of hand. The constant vigilance and plucking got to me while the hair growth made me feel very unattractive. I love this product. I've had no side effects just excellent results.
Lisa


Dark spots on upper lip
8/14/2012
I have been using Vaniqa for few months now. About three weeks ago i noticed darkening of the skin in two areas above my upper lip wit go away? Here i have applied the cream, I have stopped using but the bloches are still there. Could this be because of Vaniqa? will it go away?
Michelle

AskDocWeb: Dark spots are not listed among the manufacturer's acknowledged side effects of Vaniqa. In most cases when dark spots develope on the upper lip they are usually due to sun exposure. They include lentigines, ephilids, and melanoma. The routine use of a broad spectrum sunscreen will typically reduce the appearance of these lesions.


Scalp hair loss
9/1/2012
I have used Vaniqua for 6 months and now have lost almost 50% of scalp hair. Had no problem before this. I only applied to upper lip and chin. I know this is the cause. Went to get a product to restore hair and even though only are to apply 1 ounce to top on scalp, it will cause hair to grow on face. It is stated on the directions. Do you see the reverse. When Vaniqua is applied to stop growth from chin and upper lip, it stopped all growth and caused loss on scalp.
Louise


Scalp hair
9/5/2012
I used vanqua for 3months. In my 3rd month hair on scalp started thinning. I have stopped using it now for a month now. Is it reported to grow back?
Marty

AskDocWeb: Yes, once the growth inhibiting effects are no longer in your system hair growth gradually returns to normal. However, that may take a few weeks.


Vaniqa advice
9/10/2012
Hello i would like to ask with a Doctor about Vaniqua cream effects wich i started tooday i am a post op ts female and i have some black hair still growing on face but not much i usually remove it with a epilator wich is ok but painful. However i did the laser for 5 sessions it helped immensly but i cant afforded anymore, so i am goin on this cream again,wich i have used before as pre op ,but i am scared that it might let my hear grow back tikker can you please give advice on this ? becouse i noticed in the past that it happed to me? I dont want to get that again! Thank you
Emma

AskDocWeb: This forum is limited to discussing side effects. For medical advice about this you need to ask a AdDermatologist.

Vaniqa report - 9 - 10 - 11 - 12 - Page 13 - 14 - 15 - 16 - Last Page 17


If you find this page useful share it with others. If you have used Vaniqa, use the form below to add your review of Vaniqa, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2007-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Vaniqa and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page